Singular integral operators on tent spaces
Type de document :
Article dans une revue scientifique: Article original
URL permanente :
Titre :
Singular integral operators on tent spaces
Auteur(s) :
Auscher, Pascal [Auteur correspondant]
Laboratoire de Mathématiques d'Orsay [LMO]
Kriegler, Christoph [Auteur]
Laboratoire de Mathématiques Blaise Pascal [LMBP]
Monniaux, Sylvie [Auteur]
Laboratoire d'Analyse, Topologie, Probabilités [LATP]
Portal, Pierre [Auteur]
Mathematical Sciences Institute [MSI]
Laboratoire Paul Painlevé - UMR 8524 [LPP]
Laboratoire de Mathématiques d'Orsay [LMO]
Kriegler, Christoph [Auteur]
Laboratoire de Mathématiques Blaise Pascal [LMBP]
Monniaux, Sylvie [Auteur]
Laboratoire d'Analyse, Topologie, Probabilités [LATP]
Portal, Pierre [Auteur]

Mathematical Sciences Institute [MSI]
Laboratoire Paul Painlevé - UMR 8524 [LPP]
Titre de la revue :
Journal of Evolution Equations
Pagination :
741-765
Éditeur :
Springer Verlag
Date de publication :
2012
ISSN :
1424-3199
Mot(s)-clé(s) en anglais :
maximal regularity
tent spaces
singular integral operators
off-diagonal estimates
tent spaces
singular integral operators
off-diagonal estimates
Discipline(s) HAL :
Mathématiques [math]/Analyse classique [math.CA]
Mathématiques [math]/Analyse fonctionnelle [math.FA]
Mathématiques [math]/Analyse fonctionnelle [math.FA]
Résumé en anglais : [en]
We extend the recent results concerning boundedness of the maximal regularity operator on tent spaces. This leads us to develop a singular integral operator theory on tent spaces. Such operators have operator-valued kernels. ...
Lire la suite >We extend the recent results concerning boundedness of the maximal regularity operator on tent spaces. This leads us to develop a singular integral operator theory on tent spaces. Such operators have operator-valued kernels. A seemingly appropriate condition on the kernel is time-space decay measured by off-diagonal estimates with various exponents.Lire moins >
Lire la suite >We extend the recent results concerning boundedness of the maximal regularity operator on tent spaces. This leads us to develop a singular integral operator theory on tent spaces. Such operators have operator-valued kernels. A seemingly appropriate condition on the kernel is time-space decay measured by off-diagonal estimates with various exponents.Lire moins >
Langue :
Anglais
Comité de lecture :
Oui
Audience :
Non spécifiée
Vulgarisation :
Non
Commentaire :
modification of the introduction and references added as suggested by the referee.
Collections :
Source :
Date de dépôt :
2025-01-24T10:35:44Z
Fichiers
- document
- Accès libre
- Accéder au document
- tent-maxreg-AKMP-revised-5.pdf
- Accès libre
- Accéder au document
- 1112.4292
- Accès libre
- Accéder au document